MDJunction - People Helping People
 
Ask a Question
05/25/2012 04:25 PM

Dont know what to do(page 2)

Bettyg
 
Posts: 32220
VIP Member
I'm an Advocate

vick, where did you get info, specific link please, about pepto bismal can cause BLINDNESS?|

i checked NIH'S MEDICAL LIBRARY finding this; NOTHING is mentioned about this as being severe side effect???

http://www.nlm.nih.gov/medlineplus/druginfo/meds/ a607040.html

bettyg, iowa activist

Reply

05/25/2012 06:09 PM
RavenLunatic
RavenLunatic  
Posts: 2673
Group Leader

Betty - Here's a link to Pepto Bismal causing possible blindness.

Drugs.com states that long-term use of Pepto Bismol might cause encephalopathy, which according to the National Institutes of Neurological Disorders is a condition characterized by altered brain function and structure. Signs and symptoms of encephalopathy include confusion, hallucinations, seizures, dulling of senses, coma and, on occasion, blindness. Encephalopathy can cause permanent brain damage.

Read more: http://www.livestrong.com/article/241982-side-effects-of- pepto-bismal-chewable-tablets/#ixzz1vvwTVeV0

Post edited by: RavenLunatic, at: 05/25/2012 06:09 PM

Post edited by: RavenLunatic, at: 05/25/2012 06:10 PM


05/26/2012 12:37 AM
Bettyg
 
Posts: 32220
VIP Member
I'm an Advocate

vick and RAVEN, thanks so much D for finding that link and posting it.

NEVER HEARD THAT; i was shocked to see that there!

think i'll add this thread to my meds/treatment index so other might be able to find it if need be!

bettyg, iowa activist

Reply

Share this discussion with your friends:
<< Start < Prev 2 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved